Export: La ordenación de masas irregulares aplicada a montes adehesados

Montes Pita, Fernando and San Miguel Ayanz, Alfonso and Rubio Sánchez, Agustín (2007). La ordenación de masas irregulares aplicada a montes adehesados. "Cuadernos de la Sociedad Española de Ciencias Forestales", v. 22 ; pp. 95-100. ISSN 1575-2410.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM